Alert archive / Texas / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 155, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 1995, 9:46 PM CDT for Randall County, Texas. It was in force for 59 min.
The area
The counties it named.
The facts
- Issued
- Jun 2, 1995, 9:46 PM CDT (02:46 UTC)
- Expired
- Jun 2, 1995, 10:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Amarillo, TX
- Area
- Whole counties
County Randall County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:06 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 2, 9:06 PM CDT, 40 minutes before
TEXAS/OKLAHOMA PANHANDLES AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 825 PM CDT FRI JUN 02 1995 IN LIGHT OF ALL THE SEVERE WEATHER TAKING PLACE ACRS THE PNHDLS THIS EVE2...WILL LEAVE THE PREV FCST PACKAGE ALONE FOR THE FIRST PD. LOOKS TO BE IN THE BALLPARK AS FAR AS TEMPS AND WNDS GO. .AMA...NONE. .OK...NONE. SCHNEIDER
In the hours before
Special weather statement, Jun 2, 4:11 PM CDT, 5 hours 35 minutes before
TXZ001-002-006-007-011-012-016-017-021-022-OKZ002-NMZ007-013-021- 020-022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 411 PM CDT (311 PM MDT) FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
Special weather statement, Jun 2, 4:20 PM CDT, 5 hours 26 minutes before
NMZ007-013-020-021-OKZ001-TXZ001-002-006-007-011-012-016-017-021-022- 022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON IN NEW MEXICO: UNION QUAY ROOSEVELT CURRY THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
Special weather statement, Jun 2, 4:21 PM CDT, 5 hours 25 minutes before
NMZ007-013-020-021-OKZ001-TXZ001-002-006-007-011-012-016-017-021-022- 022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON IN NEW MEXICO: UNION QUAY ROOSEVELT CURRY THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 44 min |
| Jun 2, 7:12 PM CDT | Tornado Warning | AMA | Parmer | 33 min |
| Jun 2, 7:25 PM CDT | Tornado Warning | AMA | Castro | 50 min |
| Jun 2, 7:28 PM CDT | Tornado Warning | AMA | Swisher | 47 min |
| Jun 2, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 62 min |
| Jun 2, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| Jun 2, 7:55 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 65 min |
| Jun 2, 8:09 PM CDT | Tornado Warning | AMA | Castro | 51 min |
| Jun 2, 8:14 PM CDT | Tornado Warning | AMA | Swisher | 46 min |
| Jun 2, 8:45 PM CDT | Tornado Warning | AMA | Randall | 45 min |
| Jun 2, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 68 min |
| Jun 2, 8:55 PM CDT | Tornado Warning | AMA | Swisher | 65 min |
| Jun 2, 9:02 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 58 min |
| Jun 2, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Swisher | 65 min |
| Jun 2, 11:15 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 60 min |
| Jun 3, 12:08 AM CDT | Severe Thunderstorm Warning | AMA | Oldham | 52 min |
| Jun 3, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Potter | 46 min |
| Jun 3, 1:12 AM CDT | Tornado Warning | AMA | Potter | 48 min |
| Jun 3, 2:38 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 67 min |
| Jun 3, 4:31 PM CDT | Tornado Warning | AMA | Hall | 59 min |
| Jun 3, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 65 min |
| Jun 3, 5:24 PM CDT | Tornado Warning | AMA | Hall | 66 min |
| Jun 3, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Childress | 62 min |
| Jun 3, 5:31 PM CDT | Severe Thunderstorm Warning | AMA | Briscoe | 59 min |
| Jun 3, 6:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 60 min |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | AMA | Briscoe, Childress, Hall | 62 min |
| Jun 3, 6:35 PM CDT | Tornado Warning | AMA | Childress | 55 min |
| Jun 3, 6:56 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.